Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 80984 Total View: 1291196
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ
Email: jamc@hillpublisher.com

Location: Home >> Volumes & Issues >> Volume 2, Issue 11

Volume 2, Issue 11 (2018)

4 articles in this issue

Article Open Access

Nash-Sutcliffe Efficiency Approach for Quality Improvement

Melis Zeybek

DOI:10.26855/jamc.2018.11.001

Views: Published: November 30,2018

Article Open Access

Statistical Hypo-Convergence in Sequences of Functions

Şükrü Tortop

DOI:10.26855/jamc.2018.11.002

Views: Published: November 30,2018

Article Open Access

Existence and Multiplicity of Solutions for Problem on Eistein Manifold Involving GJMS Operator

Kamel Tahri

DOI:10.26855/jamc.2018.11.003

Views: Published: November 30,2018

Article Open Access

Proofs of Logic Consistency of A Formal Axiomatic Epistemology Theory , and Demonstrations of Improvability of The Formulae (Kq  q) and (q  q) in It

V.O. Lobovikov

DOI:10.26855/jamc.2018.10.004

Views: Published: November 5,2018